# SDR R61A20100104

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000191
- Aircraft time: 3,995 hours, 2,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKEY SMELL IN THE COCKPIT, DECLARED AN EMERGENCY AND RETURNED TO MKE WITHOUT INCIDENT.  MAINTENANCE PERFORMED INSPECTION OF ENG AND PERFORMED ENG RUNS PER EMB AMM, AND COULDN'T DUPLICATE THE ODOR.  A/C WAS RELEASED INTO SERVICE.
